# SDR SWAA2021081602008

- Difficulty date: July 3, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H DEFLECTION RIB UPPER TAB IS BROKEN. (ATTACH POINT FOR FIXED UPPER T/E FAIRING) / R&R L/H DEFLECTION RIB PER SRM 51-40-02. SEE SUB TASK AND WIPS FOR INDIVIDUAL STEPS
